# SDR 20010510AP003

- Difficulty date: April 25, 2001
- Submitted: April 25, 2001
- Operation: General aviation
- Aircraft: N120HG
- Make and model: Amd FALCON2000
- Aircraft serial: 200055
- Aircraft time: 15 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Leaking
- Location: Brake System
- Part time: 15 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT MLG BRAKE LINE WAS FOUND LEAKING FROM THE B NUT THAT CONNECTS THE LINE TO THE BRAKE CALIPER FITTING. THE BRAKE LINE IS MADE OF CLEAR PLASTIC TUBING AND THE B NUT IS BRASS AND UTILIZES A BRASS COMPRESSION FITTING TO FORM THE SEAL AT THE CALIPER FITTING. SUSPECT THE LEAK IS DUE TO THERMAL EXPANSION OF PLASTIC AND BRASS CAUSED BY ELEVATED BRAKE TEMPERATURES DURING SHORT FIELD BRAKING. SUGGEST THAT PLASTIC TUBING AND BRASS FITTINGS BE REMOVED AND REPLACED WITH AN STANDARD FITTINGS AND MEDIUM PRESSURE HOSE THAT MEETS THE APPROPRIATE MIL SPEC.
